# SDR QXEA0100007

- Difficulty date: January 4, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 31,562 hours, 38,092 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Apu
- Part number: 38075412
- Part serial: P37427
- Condition: Malfunctioned
- Location: Aft Tail
- Part time: 34,556 hours, 100,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX- CABIN FILLED WITH SMOKE WITH APU AND CABIN PACK ON. REMOVED AND REPLACED APU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
